# SDR SWAA2021031651628

- Difficulty date: February 23, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLE COMMON TO AFT CARGO BAY NUT PLATE ANGLE BRACKET BS 847+4; RBL 21; WL 157 / REMOVED AND REPLACED ACB SHIELD BRACKET BS 847+4 RBL 21 WL 157 I.A.W SRM 51-40-02-0G-0 AND DWG 146A8321 REV:-
